# SDR DALA1106780198

- Difficulty date: January 9, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 61,633 hours, 8,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP L/E OTBD END FAIRING FOUND DELAMINATED. COMPOSITE PREPREG HOT BOND REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01, REPAIR 1 AND SRM 51-70-05.
